See Alike in...

Alike App

Browser

kevell

520d

hi. I've recently been diagnosed after suffering from whatbi was told was "ibs" for over ten years. since been diagnosed and pur on steroids I've been in constant discomfort and pain. worse than ever before. Anyone else experience this? does it get worse before it gets better? NHS aren't being very helpful they just seem to want my blood.

    • Amidd001

      513d

      No I don't think it should get worse. Steroids helped me pretty quickly when I was prescribed. Speak to the docs again. Do you have a team at the hospital you can speak to? It often takes a lot of badgering to get anything done

      • kevell

        509d

        @Amidd001 thank you. I didn't have any contacts for the hospital when I posted but have since. But still having same issue. How long was/are you on steroids for?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion